Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Branching processes with random environments


Authors: Krishna B. Athreya and Samuel Karlin
Journal: Bull. Amer. Math. Soc. 76 (1970), 865-870
MSC (1970): Primary 6067; Secondary 6030
DOI: https://doi.org/10.1090/S0002-9904-1970-12589-7
MathSciNet review: 0264772
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. E. Harris, The theory of branching processes, Chapts. 2 and 6, Die Grundlehren der math. Wissenschaften, Band 119, Springer-Verlag, Berlin and New York and Prentice-Hall, Englewood Cliffs, N.J., 1963. MR 29 #664. MR 163361
  • 2. H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist. 31 (1960), 457-469. MR 22 #12558. MR 121828
  • 3. H. Kesten and B. P. Stigum, A limit theorem for multidimensional Galton-Watson processes, Ann. Math. Statist. 37 (1966), 1211-1223. MR 33 #6707. MR 198552
  • 4. W. Smith, Necessary conditions for almost sure extinction of a branching process with random environment, Ann. Math. Statist. 39 (1968), 2136-2140. MR 38 #5299. MR 237006
  • 5. W. Smith and W. Wilkinson, On branching processes in random environments, Ann Math. Statist. 40 (1969), 814-827. MR 246380

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6067, 6030

Retrieve articles in all journals with MSC (1970): 6067, 6030


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12589-7

American Mathematical Society